# SDR DKAA01013

- Difficulty date: May 3, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N226R
- Make and model: Amd FALCOND
- Aircraft serial: 226
- Engine: Ge CF7002D2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: B

## Discrepancy

RIGHT ENGINE FLAME OUT DURING CLIMB IN TURBULENCE THROUGH FL390, 210 KTS IAS TEMP DROPPED TO 200 DEGREES C, ANTI-ICE, IGNITION OFF, 10 MINUTES UNTIL RELIGHT, OIL PRESSURE 20 PSI.  RESTARTED ON FIRST TRY AT FL290.  CHECKED RIGHT ENGINE FOR FOD AND CHECKED TURBINE AREA.  OPENED COWLING INSPECTED EXTERNAL ENGINE.  PERFORMED ENGINE START AND RUN-UP, ENGINE OPERATED NORMALLY. AIRCRAFT RETURNED TO SERVICE.  (M)
